# SDR SWAA2014092232186

- Difficulty date: September 16, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 55,497 hours, 43,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER OVERWING EXIT SIGN LOOSE.  SECURED SIGN IAW AMM.
